Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having hive like rashes. Spreading, itchy, pops on getting nervous. Wat do I do?

about a year ago I developed a hive like rash .. it popped out under a stressful situation and now it pops out whenever I get nervous/anxious. I can also take my finger and run it anywhere on my body and a rash will form. I looked it up and it said something about a writing rash? Other times it will just pop out and itch like crazy for about 10 minutes then go away.
Asked On : Fri, 1 Feb 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

After reading your query it appears the possibility of "Urticaria".

Urticaria is a common condition caused by bursting of allergy producing cells known as "mast cells". As the chemical inside them is released it produces a rash which you have mentioned. There can be multiple factors producing this condition which are included in day to day life and some times it is really difficult to find one exact cause. In your case emotional or nervous state can cause the bursting of the cells.

For the betterment kindly follow the suggestions below:
-Apply over the counter calamine lotion 3-4 times a day.
-You can do cold water compresses to reduce the intensity of itching.
-Do not scratch or rub the skin as it can lead to further aggravation.
-The best measure is to take oral anti histamine like loratadine or levocetrizine under medial advise.
- You can take advice for your emotional instability for which there are certain medications which can be taken. There are certain breathing exercises for betterment.

Despite above measures if the problem is not getting better then it is better to consult a dermatologist for best guidance.

Hope these information will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Tue, 23 Jul 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
it is chronic urticaria
can be due to drugs taking for other ailments
oil soaps shampoo cooking oils body application materials hena dyes
food allergens or pollens or clothes
get corelated or consult allery specialist who can help ypu yo find out cause of allergy and treataccordingly
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor